Previous |  Up |  Next


Title: Orthogonally additive functionals on $BV$ (English)
Author: Khaing, Khaing Aye
Author: Lee, Peng Yee
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 129
Issue: 4
Year: 2004
Pages: 411-419
Summary lang: English
Category: math
Summary: In this paper we give a representation theorem for the orthogonally additive functionals on the space $BV$ in terms of a non-linear integral of the Henstock-Kurzweil-Stieltjes type. (English)
Keyword: functional
Keyword: orthogonally additive functional
Keyword: two-norm space
Keyword: function of bounded variation
Keyword: Henstock integral
Keyword: Stieltjes integral
MSC: 26A39
MSC: 26A42
MSC: 26A45
MSC: 46A70
MSC: 46E99
idZBL: Zbl 1080.46506
idMR: MR2102614
DOI: 10.21136/MB.2004.134042
Date available: 2009-09-24T22:16:57Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Dieudonné: Foundations of Modern Analysis.Academic Press, N. Y., 1960. MR 0120319
Reference: [2] D. Franková: Regulated functions.Math. Bohem. 116 (1991), 20–59. MR 1100424
Reference: [3] T. H. Hildebrandt: Linear continuous functionals on the space $(BV)$ with weak topologies.Proc. Amer. Math. Soc. 17 (1966), 658–664. Zbl 0152.13604, MR 0193490
Reference: [4] P. Y. Lee: Lanzhou Lectures on Henstock Integration.World Scientific, 1989. Zbl 0699.26004, MR 1050957
Reference: [5] P. Y. Lee, R. Výborný: The Integral: An Easy Approach after Kurzweil and Henstock.Cambridge University Press, 2000. MR 1756319
Reference: [6] W. Orlicz: Linear Functional Analysis.World Scientific, 1992. Zbl 0799.46002, MR 1182560
Reference: [7] M. Tvrdý: Linear bounded functionals on the space of regular regulated functions.Tatra Mt. Math. Publ. 8 (1996), 203–210. MR 1475282
Reference: [8] A. Zygmund: Trigonometric Series I and II.Cambridge University Press, 1977. MR 0617944


Files Size Format View
MathBohem_129-2004-4_7.pdf 311.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo